Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  eating problems
  Re: eating problems
MORE INFO

CATEGORIES

KOM2002 (plain)  eating problems

Thread Messages in thread:

reply Re: eating problems , ****** , 12 Oct 2005 18:18
plain eating problems , ****** , 10 Oct 2005 09:04
 53819. To top of pageTop   Next message down
eating problems
From: ******
Date: Mon, 10 Oct 2005 09:04:52 +0200
Language: English

 


Reply to this message

Reply to all  

plain
i find that i get depressed and dont eat anything for weeks,is there medication for this?
 53956. To top of pageTop Previous message Previous message  
Re: eating problems (Reply to: 53819 from ****** )
From: ******
Date: Wed, 12 Oct 2005 18:18:47 +0200
Language: English

 


Reply to this message

Reply to all  

reply
Yes, antidepressant will work. Medication like Remerone (mitazapine) might treat the depression and change your eating behaviour.

You are not logged in
Today's date: Wed, 17 Jan 2018 13:57:02 +0100
KOM 2002